# SDR HALA2022123000014

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,808 hours, 67,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TEE  CORRODED AT LT 6:10 POSITION.   CLEANED AND TREATED IAW SRM 51-10-04.  REMAINING THICKNESS .012. REPAIRED PER E105-485299-PERM.
